# SDR AALA20100922TUL11

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP AT LIGHTENING HOLE BOTTOM SIDE STATION 498.  INSTALLED DOUBLER AT STATION 498 LEFT CUSP PER AARD 53-20-00-16 AND SRM 51-10-03.
